# SDR 99ZZZX3288

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: 206070265001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE PORTION OF DUAL TACHOMETER DOES NOT OPERATE.  NEEDLE DOES NOT MOVE.  REMOVED AND REPLACED.
